# SDR SIMA201002001

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND THE NR 1 EMERGENCY FLOOR LIGHT STRIP TO HAVE A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE ON THE NR 1 EMERGENCY LIGHT STRIP BY INSTALLING SERVICEABLE CONNECTOR IAW EMB 145 AWM 20-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
